Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7410

The Ecology of Pelagic Amphipoda, I. Species Accounts, Vertical Zonation and Migration of Amphipoda from the Waters off Southern California

File SizeFormat 
v21n3-382-393.pdf5.24 MBAdobe PDFView/Open

Item Summary

Title: The Ecology of Pelagic Amphipoda, I. Species Accounts, Vertical Zonation and Migration of Amphipoda from the Waters off Southern California
Authors: Brusca, Gary J.
Issue Date: Jul 1967
Publisher: University of Hawai'i Press
Citation: Brusca GJ. 1967. The ecology of pelagic amphipoda, I. Species accounts, vertical zonation and migration of amphipoda from the waters off southern California. Pac Sci 21(3): 382-393.
URI/DOI: http://hdl.handle.net/10125/7410
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 21, Number 3, 1967



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.